# SDR UF6A960507

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Failed
- Location: Cabin
- Part time: 9,181 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FLT 5757 - EMERGENCY FLOOR EXIT LIGHTING DOES NOT WORK.  MX REMOVED AND REPLACED EMERGENCY LIGHTING STRIP.  (M)
